May 20, 2008
HI,firstly thanks for your help, been 10 yrs on conbination, INVIRASE ( saquinavir) KIVEXA (abacavir+lamivudine) and RITONAVIR, combo, for 5 years, cd4 500 and udetectable, been doing really well, but last 8 months getting diferent kinds of problems, most important is ear pains, ( really bad as im flight attendant) had antibiotics , now been given cortisone injections, since i got them, i feel really bad, muscle waisting really fast, and very depressed, is that normal, is it safe take cortisone with hiv drugs? what could cause my ear problems, my doctor is lost and i cant work ( which obviously is a great problem) thanks so much for any help.
| Response from Dr. Henry
Steroid injections can cause numerous side effects (including bone problems) in HIV+ persons. I assume you have been in close contact with both your HIV specialist and a good ENT doc. Steroid injections are not often used for ear problems iin general. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Blowjob From A Prostitute Afraid I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Loose Stool After Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.